# SDR DALA2021070203650

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 52,134 hours, 35,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Corroded
- Location: Bs 900 S29-30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERNAL SKIN SPLICE CORRODED AT STA 900 BETWEEN STR 30 AND 29LT. SUMMARY SEE NRC 061-0008:5331-2001/005 00304: REPAIRED PER ER/A 592326-14 REV A ASSOCIATED ER/A 00-592326 ADDED FOR AC 9525. (LP #1860302)
